# SDR AALA20030277

- Difficulty date: March 4, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 28G INOPERATIVE.  SECURED EMERGENCY EXIT LIGHT PLG AT SEAT 28G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
